MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV OPEN-IRRIGATED; INTELLANAV OI

BOSTON SCIENTIFIC CORPORATION INTELLANAV OPEN-IRRIGATED; INTELLANAV OI
Model Number 87045
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported the temperature reading remained constant during ablation.A intella nav oi was selected for a ablation procedure.When ablation was performed the temperature displayed remained unchanged at 51 degrees from the midway.Even if the catheter was taken out of the heart, the temperature did not change.There was no problem with the irrigation and there was no foreign object attached/adhered to the tip.It was suspected that the temperature sensor is defective.The procedure was completed using another catheter with no patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.Dried body fluid found on the handle, main body tubing and distal end.Dried saline on the distal end and inside several irrigation ports.All electrodes, sensor and thermocouple resistances measured in spec and were typical.The steering knob and the tension control knob functioned properly on both lock and unlock positions.No abnormal resistance was felt when actuating the steering mechanism.Device was soaked for 30min during which it went through multiple ablation/agitation cycles.No temperature issues prior to, or during were observed.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.

Brand Name
INTELLANAV OPEN-IRRIGATED
Common Device Name
INTELLANAV OI
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8818270
Report Number2134265-2019-08625
Device Sequence Number16900962
Product Code OAD
UDI-Device Identifier08714729937432
UDI-Public08714729937432
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P150005/S005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2022
Device Model Number87045
Device Catalogue Number87045
Device Lot Number0023300816
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2019
Initial Date Received by Manufacturer 07/01/2019
Supplement Date Received by Manufacturer09/04/2019
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date10/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1